VOL. 2 · NO. 1 | 2002
 
VIEW ALL ABSTRACTS +
Articles
Alex Clark, Robbert Fokkink
Algebr. Geom. Topol. 2 (1), 1-9, (2002) DOI: 10.2140/agt.2002.2.1
KEYWORDS: homogeneous continuum, covering space, profinite group, principal bundle, 54F15, 55R10
Hugh R Morton, Richard J Hadji
Algebr. Geom. Topol. 2 (1), 11-32, (2002) DOI: 10.2140/agt.2002.2.11
KEYWORDS: Hopf link, satellites, reverse parallels, HOMFLY polynomial, 57M25
Zbigniew Fiedorowicz
Algebr. Geom. Topol. 2 (1), 33-35, (2002) DOI: 10.2140/agt.2002.2.33
KEYWORDS: simplicial monoid, group completion, 18G30, 55R35
Christopher J Leininger, Alan W Reid
Algebr. Geom. Topol. 2 (1), 37-50, (2002) DOI: 10.2140/agt.2002.2.37
KEYWORDS: 3–manifolds, co-rank, pseudo-Anosov, 57M05, 57M50, 20F34
David Chataur
Algebr. Geom. Topol. 2 (1), 51-93, (2002) DOI: 10.2140/agt.2002.2.51
KEYWORDS: modèles algébriques, formes différentielles, opérades, suites spectrales, 18D50, 55P43, 55P48, 55T99
J Scott Carter, Mohamed Elhamdadi, Masahico Saito
Algebr. Geom. Topol. 2 (1), 95-135, (2002) DOI: 10.2140/agt.2002.2.95
KEYWORDS: quandle homology, cohomology extensions, dihedral quandles, Alexander numberings, cocycle knot invariants, 57N27, 57N99, 57M25, 57Q45, 57T99
Vladimir Turaev
Algebr. Geom. Topol. 2 (1), 137-155, (2002) DOI: 10.2140/agt.2002.2.137
KEYWORDS: Group cohomology, Norms, 2–complexes, Alexander–Fox polynomials, 57M20, 57M05
William R Vautaw
Algebr. Geom. Topol. 2 (1), 157-170, (2002) DOI: 10.2140/agt.2002.2.157
KEYWORDS: mapping class group, Torelli group, multitwist, 57M60, 20F38
Dirk Schütz
Algebr. Geom. Topol. 2 (1), 171-217, (2002) DOI: 10.2140/agt.2002.2.171
KEYWORDS: controlled connectivity, closed 1–forms, Novikov complex, 57R70, 20J05, 57R19
Christian Bohr
Algebr. Geom. Topol. 2 (1), 219-238, (2002) DOI: 10.2140/agt.2002.2.219
KEYWORDS: embedded spheres in 4–manifolds, Arf invariant, 57M99, 55N22
Jiro Adachi
Algebr. Geom. Topol. 2 (1), 239-255, (2002) DOI: 10.2140/agt.2002.2.239
KEYWORDS: Engel structure, prolongation, Legendrian foliation, 57R25, 58A17, 58A30, 53C15
Elmar Vogt
Algebr. Geom. Topol. 2 (1), 257-284, (2002) DOI: 10.2140/agt.2002.2.257
KEYWORDS: non-compact leaves, Seifert fibration, Epstein hierarchy, foliation cycle, suspension foliation, 57R30
Darren D Long, Alan W Reid
Algebr. Geom. Topol. 2 (1), 285-296, (2002) DOI: 10.2140/agt.2002.2.285
KEYWORDS: flat manifolds, hyperbolic orbifold, cusp cross-sections, 57M50, 57R99
Yo’av Rieck, Eric Sedgwick
Algebr. Geom. Topol. 2 (1), 297-309, (2002) DOI: 10.2140/agt.2002.2.297
KEYWORDS: 3–manifold, connected sum of knots, thin position, 57M25, 57M27
John R Klein
Algebr. Geom. Topol. 2 (1), 311-336, (2002) DOI: 10.2140/agt.2002.2.311
KEYWORDS: Poincaré space, ‎embedding‎, fiberwise homotopy, 57P10, 55R99
Dror Bar-Natan
Algebr. Geom. Topol. 2 (1), 337-370, (2002) DOI: 10.2140/agt.2002.2.337
KEYWORDS: categorification, Kauffman bracket, Jones polynomial, Khovanov, knot invariants, 57M25
Erica Flapan
Algebr. Geom. Topol. 2 (1), 371-380, (2002) DOI: 10.2140/agt.2002.2.371
KEYWORDS: embedded graphs, intrinsic knotting, intrinsic linking, 57M25, 05C10
Boris Okun
Algebr. Geom. Topol. 2 (1), 381-389, (2002) DOI: 10.2140/agt.2002.2.381
KEYWORDS: locally symmetric space, exotic smooth structure, Duality, tangential map, 53C35, 57T15, 55R37, 57R99
Ronald Fintushel, Jongil Park, Ronald J Stern
Algebr. Geom. Topol. 2 (1), 391-402, (2002) DOI: 10.2140/agt.2002.2.391
KEYWORDS: $4$–manifold, Seiberg-Witten invariant, 57R57, 57R17
Meirav Amram, David Goldberg, Mina Teicher, Uzi Vishne
Algebr. Geom. Topol. 2 (1), 403-432, (2002) DOI: 10.2140/agt.2002.2.403
KEYWORDS: Galois cover, fundamental group, generic projection, Moishezon–Teicher braid monodromy algorithm, Sieberg-Witten invariants, 14Q10, 14J99, 14J80, 32Q55
Danny Calegari
Algebr. Geom. Topol. 2 (1), 433-447, (2002) DOI: 10.2140/agt.2002.2.433
KEYWORDS: Foliation, classifying space, groupoid, germs of homeomorphisms, 57R32, 58H05
Tobias Ekholm, Maxime Wolff
Algebr. Geom. Topol. 2 (1), 449-463, (2002) DOI: 10.2140/agt.2002.2.449
KEYWORDS: framing, holonomic knot, Legendrian knot, self-linking number, Whitney index, 57M27, 58C25
James G Dowty
Algebr. Geom. Topol. 2 (1), 465-497, (2002) DOI: 10.2140/agt.2002.2.465
KEYWORDS: hyperbolic cone-manifolds, character variety, ortholengths, 57M50, 57M27
Luisa Paoluzzi, Luis Paris
Algebr. Geom. Topol. 2 (1), 499-518, (2002) DOI: 10.2140/agt.2002.2.499
KEYWORDS: braid groups, linear representations, Salvetti complexes, 20F36, 52C35, 52C30, 32S22
Eddy Godelle
Algebr. Geom. Topol. 2 (1), 519-536, (2002) DOI: 10.2140/agt.2002.2.519
KEYWORDS: Artin–Tits groups, injective morphisms, cubical CAT(0) complex, 20F36, 20F32, 57M07
Qin Lu
Algebr. Geom. Topol. 2 (1), 537-562, (2002) DOI: 10.2140/agt.2002.2.537
KEYWORDS: Farrell cohomology, pure mapping class group with punctures, fixed point data, periodicity, 55N35, 55N20, 57T99, 57R50
Phạm Anh Minh, Grant Walker
Algebr. Geom. Topol. 2 (1), 563-590, (2002) DOI: 10.2140/agt.2002.2.563
KEYWORDS: Steenrod algebra, anti-automorphism, $p$–truncated polynomial algebra $\mathbf{T}$, $\mathbf{T}$–regular partition/representation, 55S10, 20C20
Back to Top